# SDR DALA13046659207

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Out Of Limits
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY & LAVATORY WET AREA, BS 171- 174, RBL 52 - 55.  FOUND GIRT BAR FITTING OUT OF LIMITS IAW SRM 53-00-01.  R & R GIRT BAR FITTING IAW SRM 51-30-01.
